Academic Journals Database
Disseminating quality controlled scientific knowledge

On the Torsion Subgroups of Certain Elliptic Curves over Q

ADD TO MY LIST
 
Author(s): Yoon Kyung Park

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 03;
Issue: 02;
Start page: 304;
Date: 2013;
Original page

Keywords: Elliptic Curve | Rational Point

ABSTRACT
Let  E be an elliptic curve over a given number field . By Mordell’s Theorem, the torsion subgroup of E defined over Q is a finite group. Using Lutz-Nagell Theorem, we explicitly calculate the torsion subgroup E(Q)tors  for certain elliptic curves depending on their coefficients.
RPA Switzerland

Robotic Process Automation Switzerland

    

Tango Rapperswil
Tango Rapperswil